# SDR HALA0300787

- Difficulty date: September 21, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- System (JASC): 2822 · Fuel Boost Pump
- Part: Housing
- Part number: 5006003C
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - LEFT WING MAIN TANK BOOST PUMP HOUSING HAS ARCING DAMAGE.  REPAIR IN WORK.  (M)
